Social Anxiety Support Forum banner

1 - 7 of 7 Posts

·
Registered
Joined
·
34 Posts
Discussion Starter #1
Does anyone have thoughts on what might block or at least interfere with the epinephrine increase that comes along with Parnate? I am having some good responses from Parnate, but the epinephrine increase is not a good thing! I feel pretty good about after 12 hours after I have taken the Parnate, which is not very convenient.
 

·
Registered
Joined
·
34 Posts
Discussion Starter #3
The problem with that is that the 12 hours can't include any necessary sleep time. Sleeping right after taking some Parnate just isn't going to happen!
 

·
Registered
Joined
·
1,055 Posts
Try magnesium. That can help block epi.
 

·
You can do this!
Joined
·
4,464 Posts
How do you know that you are experiencing excess epinephrine? Seems like inderal (propanolol) might help with that, just an idea.
 

·
Registered
Joined
·
345 Posts
I use up to 900mg of magnesium a day to get rid of some of the effects of the norepinephrine boost Wellbutrin XL gives. Works like a charm. (Forgot it one day, and turned into an slightly aggressive, agitated/nervous monster in the afternoon).
 

·
Registered
Joined
·
34 Posts
Discussion Starter #7
I use up to 900mg of magnesium a day to get rid of some of the effects of the norepinephrine boost Wellbutrin XL gives. Works like a charm. (Forgot it one day, and turned into an slightly aggressive, agitated/nervous monster in the afternoon).
What type of magnesium do you take? I just got some magnesium gylcinate/lysinated chelated. I'm going to try the 900 mg and see how that goes. Thanks for the tip!
 
1 - 7 of 7 Posts
Top